Something urgent just occured to me. I've been on steroids (prednisone) for a month now, treating a flair up on my celiac/crohn's disease. Yesterday I asked the doc if I could stop taking it now. I'm tired of feeling like the goodyear blimp. He said he didn't want me to stop abruptly, that since I was on 10 mg. a day, he wanted me to do 5 mg. a week then 2.5 mg. for a week, then stop. We got home from town, after picking up Rxs at the pharmacy and it occured to me that they hadn't called in my prednisone refill. Doctor's office is closed until Monday and the pharmacy is closed for the night. I'm out of the 10 mg. as of this morning, so I guess I am going to be stopping it abruptly, whether I like it or not. What if any side effects should I expect from the sudden stop? I consider myself fairly well-informed about medications from years of working as a medication nurse for a group of surgeons and as a pharmacy tech., but that was a lifetime ago.